MathSciNet Relay Station
MathSciNet bibliographic data
MR1859331 47G10 (42B25 47A10 47B38)
Xiao, J. $L\sp p$ and BMO bounds of weighted Hardy-Littlewood averages. J. Math. Anal. Appl. 262 (2001), no. 2, 660–666.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement